# SDR AALA202002109043

- Difficulty date: February 6, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 18,320 hours, 8,736 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: COMPRESSOR STALL / ENG 1 STALL MSG DURING REV THRUST OK AFTER POWER REDUCTION. ACCOMPLISHED TSM 73-00-00-810-865-A ENG 1 STALL. AFTER THAT, PERFORMED #1 ENGINE POWER ASSURANCE CHECK CARD NO 71-95-01, NO DISCREPANCIES NOTED.
